# SDR DALA2015120507414

- Difficulty date: November 30, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT STRINGER 30.  REPAIRED FRAME AT BS 1037, STR 30 IAW SRM 53-20-07, REPAIR 3.
